... he has to stop and go have a bowel movement, is it a side effect of the meds? or should I have him checked for maybe a different problem with his bowels of digestive system?
Levothyroxine - My grandson takes levothroxine sodium, everytime he eats a meal about half way thur?
Added 6 Apr 2010:
he has to stop eating and go the bathroom and have a bowel movement, is this a side effect or could there be something else wrong?
I would talk with the doctor about this. Diarrhea and vomiting are known possible side effects of levothyroxine so maybe his doctor can try something else or give you some ideas about when he could take the medication so as not to have his meals interrupted. Hope this helps.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2012 • 2 answers
Levothyroxine - I am 62 yrs.old and been on levothroxine for 2 months. I suddenly started spotting.?
Posted 27 Jun 2013 • 2 answers
Posted 2 Dec 2014 • 1 answer
Posted 19 Feb 2015 • 3 answers
Posted 3 Jul 2016 • 0 answers